Moutard transform approach to generalized analytic functions with contour poles

Abstract : We continue studies of Moutard-type transforms for the generalized analytic functions started in hal-01222481v1, hal-01234004v1. In particular, we show that generalized analytic functions with the simplest contour poles can be Moutard transformed to the regular ones, at least, locally. In addition, the later Moutard-type transforms are locally invertible.
Complete list of metadatas

Cited literature [30 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01249043
Contributor : Roman Novikov <>
Submitted on : Tuesday, December 29, 2015 - 9:53:26 PM
Last modification on : Wednesday, March 27, 2019 - 4:08:31 PM
Long-term archiving on: Wednesday, March 30, 2016 - 11:21:58 AM

Files

pole.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01249043, version 1

Citation

Piotr Grinevich, Roman Novikov. Moutard transform approach to generalized analytic functions with contour poles . Bulletin des Sciences Mathématiques, Elsevier, 2016, 140 (6), pp.638-656. ⟨hal-01249043⟩

Share

Metrics

Record views

488

Files downloads

151